BibTeX record journals/appml/Huo05a

download as .bib file

@article{DBLP:journals/appml/Huo05a,
  author    = {Xiaoming Huo},
  title     = {Exact lower bound for proportion of maximally embedded beamlet},
  journal   = {Appl. Math. Lett.},
  volume    = {18},
  number    = {5},
  pages     = {529--534},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.aml.2004.08.007},
  doi       = {10.1016/j.aml.2004.08.007},
  timestamp = {Fri, 26 May 2017 22:54:05 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/Huo05a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics